Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 39, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 13, 2015, 1:52 AM CDT for Chambers County, Harris County, Liberty County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2015, 1:52 AM CDT (06:52 UTC)
- Expired
- May 13, 2015, 4:15 AM CDT
- In force
- 2 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chambers County, TX, Harris County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 50 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 3:33 AM CDT | FLASH FLOOD | Dayton, TX | HIGHWAY 321 AT DAYTON IS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1234 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
560
WGUS54 KHGX 130652
FFWHGX
TXC071-201-291-130915-
/O.NEW.KHGX.FF.W.0039.150513T0652Z-150513T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
152 AM CDT WED MAY 13 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 415 AM CDT
* AT 148 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. SOME LOCATIONS HAVE RECEIVED FROM 2 TO 4 INCHES OF
RAINFALL SINCE 10 PM CDT. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTERN BAYTOWN...LIBERTY...DAYTON...BEACH CITY...MONT BELVIEU...
ANAHUAC...OLD RIVER-WINFREE...AMES...DAISETTA...HARDIN...PLUM
GROVE...KENEFICK...COVE...DEVERS...DAYTON LAKES...MOSS HILL...
WALLISVILLE AND HANKAMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2971 9437 2967 9470 2972 9469 2974 9471
2974 9469 2975 9469 2976 9472 2979 9472
2979 9474 2976 9482 2967 9487 2966 9492
3020 9511 3026 9473
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 12:17 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 13, 12:17 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1217 AM CDT WED MAY 13 2015
.DISCUSSION...
SEE THE 06Z AVIATION DISCUSSION BELOW.
40
&&
.AVIATION...
A LARGE AREA OF THUNDERSTORMS WERE DEVELOPING AND DRIFTING
NORTHWARD JUST INLAND OF THE COAST. ANOTHER ROUND OF STORMS WERE
MOVING NORTHEASTWARD FROM SOUTH TEXAS ALONG AN UPPER LEVEL
SHORTWAVE TROUGH. MOST OF THE SITES WILL SEE ROUNDS OF
THUNDERSTORMS TONIGHT. A CONSENSUS OF THE MODELS INDICATES A BREAK
AROUND 12Z WITH THE NEXT ROUND FROM THE SOUTH OCCURRING DURING THE
MID AND LATE MORNING PERIOD. INDICATIONS ARE THAT THE NEXT BREAK
WILL ARRIVE BY THE EVENING.
40
&&
.PREV DISCUSSION... /ISSUED 926 PM CDT TUE MAY 12 2015/
UPDATE...
SEE EVENING UPDATE.
DISCUSSION...
A RATHER BUSY EVENING WITH WATERSPOUTS...FUNNEL CLOUDS AND VERY
HEAVY RAIN. PARTS OF BRAZORIA AND GALVESTON COUNTIES RECEIVED
BETWEEN 7 AND 10 INCHES OF RAIN TODAY. NOT MUCH CHOICE IN
EXPANDING THE FLASH FLOOD WATCH TO INCLUDE THESE COUNTIES SINCE
FLASH FLOOD GUIDANCE IS EXTREMELY LOW. ALSO STARTED THE FLASH
FLOOD WATCH EARLIER THIS EVENING DUE TO THE ONGOING HEAVY RAIN. A
COASTAL TROUGH WAS THE CULPRIT FOR TONIGHT'S RAIN AS SE WINDS
OVER THE GULF COLLIDED WITH NE WINDS ALONG THE COAST. COASTAL
CONVERGENCE HAS WEAKENED BUT CONVECTION OVER THE GULF CONTINUES TO
CREEP TOWARD THE COAST. WILL ADD HEAVY RAIN TO THE WEATHER GRIDS
AND TWEAK POPS UPWARD. THE SITUATION IS GETTING SERIOUS. RIVERS
ARE FULL AND THE GROUND IS SATURATED. IF ANOTHER BIG RAIN FALLS
TOMORROW...SOME SIGNIFICANT FLOODING WILL DEVELOP. 43
PREV DISCUSSION... /ISSUED 646 PM CDT TUE MAY 12 2015/
DISCUSSION...
SEE THE 00Z AVIATION DISCUSSION BELOW.
40
AVIATION...
WITH A FRONTAL BOUNDARY RIGHT ALONG THE COAST AND AN UPPER LEVEL
SHORTWAVE TROUGH MOVING OVERHEAD...WIDESPREAD SHOWERS AND ISOLATED
THUNDERSTORMS WILL PERSIST ACROSS MOST OF SOUTHEAST TEXAS AT LEAST
THROUGH MID EVENING. THE MODELS ARE NOT IN AGREEMENT...HOWEVER THE
HIGHER RESOLUTION MODELS DO BRING SOME BREAK IN THE ACTIVITY
OVERNIGHT. ANOTHER UPPER LEVEL SHORTWAVE TROUGH OVER MEXICO WILL
MOVE OVERHEAD ON WEDNESDAY. THERE IS SOME MODEL DISAGREEMENT WITH
REGARDS TO TIMING. THINK THAT THE BEST CHANCES WILL BE IN THE
MORNING OVER THE NORTHERN SITES AND THE MID TO LATE AFTERNOON OVER
THE SOUTH.
40
PREV DISCUSSION... /ISSUED 355 PM CDT TUE MAY 12 2015/
DISCUSSION...
LATEST SFC ANALYSIS HAS FRONTAL BOUNDARY STALLED FROM JUST NORTH
OF LUFKIN TO AUSTIN. SOUTH OF THE BOUNDARY THERE HAS BEEN ENOUGH
RECOVERY IN THE AIRMASS WITH THE PASSING SHORT WAVE TROUGH THAT
STORMS HAVE RE-DEVELOPED ACROSS THE AREA. KHGX 88D VAD SHOWS A A
LOT OF TURNING IN THE BOUNDARY LAYER FOR A CURVED HODOGRAPH.
STORMS HAVE BEEN RATHER SHALLOW BUT STILL ENOUGH TO ROTATE AT
TIMES. STORMS ARE MOVING BUT STILL PRODUCING 2 INCHES OF RAIN IN
AN HOUR ESPECIALLY OVER THE ANGLETON AREAS IN BRAZORIA CO. STORMS
SHOULD DECREASE LATER THIS EVENING WITH THE LOSS OF HEATING AND
THE SHORT WAVE PUSHING OUT OF THE AREA. MAIN CONCERN WILL BE
THUNDERSTORM ACTIVITY THAT DEVELOPS WED MORNING AND DURING THE
DAY. FLASH FLOOD WATCH HAS BEEN POSTED FOR WESTERN PORTIONS OF SE
TX BUT DOES NOT INCLUDE FT BEND...HARRIS...BRAZORIA OR GALVESTON
COUNTIES. WATCH WILL GO FROM 09Z WED TO 00Z THUR TO ACCOUNT FOR
STORMS FROM C TX MOVING INTO THE AREA OR MORE DEVELOPMENT WITH AN
APPROACHING SHORT WAVE TROUGH.
LATEST WATER VAPOR IMAGERY SHOWS THE NEXT STRONG SHORTWAVE
TROUGH. TROUGH IS NOW OVER THE BAJA OF MEXICO AND SHOULD TAKE A NE
TRAJECTORY OVER TX PANHANDLE AND N TX. THE BULK OF STRONG POS VORT
ADVECTION WILL BE NORTH OF THE AREA BUT MODELS STILL DEVELOP QUITE
A BIT OF OMEGA WITH THE TROUGH AXIS AND STILL SOME Q VECTOR
DIVERGENCE IN 500-300MB LAYER. COUPLE THAT WITH PLENTY OF GULF
MOISTURE STILL OVER SE TX AND WITH MODELS SHOWING ANOTHER INCREASE
IN MOISTURE IN RESPONSE TO THE WAVE...ENVIRONMENT STILL FAVORABLE
FOR HEAVY RAINFALL. PRECIP WATER VALUES NEAR 1.8-2 INCHES WILL BE
MORE THAN ENOUGH DURING THE DAY WED TO SUPPORT RAIN RATES OF 2
INCHES AN HR IN SOME OF THESE STORMS. MAY QUESTION WILL BE EXACTLY
WHERE AND MODELS HAVE BEEN VERY INCONSISTENT WITH CONVECTIVE
EVOLUTION WHICH IS TO BE EXPECTED. WRF-ARW AND TX TECH WRF SHOW
SOME TIME OF MCS MOVING INTO THE AREA DURING THE DAY BUT SYSTEM
COULD STILL MOVE NORTH INTO N TX AND THE ARLATEX. THIS IS TO SAY
THAT THERE IS SOME UNCERTAINTY AS TO WHERE HEAVY RAINFALL MAY
OCCUR. FLASH FLOOD WATCH COVERS AREAS THAT CANNOT HANDLE ANY MORE
RAINFALL AND HAVE BEST CHANCE TO SEE THUNDERSTORM ACTIVITY
TOMORROW.
WHILE THERE IS WEAK RIDGING ALOFT THUR...STILL ENOUGH MOISTURE
AND HEATING WITH NO CAP THAT STORMS COULD FORM AGAIN. BY FRIDAY
THE RIDGING IS GONE WITH THE POSSIBILITY OF ANOTHER WEAK WAVE
PASSING BY FOR SCT THUNDERSTORM ACTIVITY. POPS SHOULD BE
DECREASING DURING THIS TIME BUT ANOTHER UPPER LOW OVER THE ROCKIES
WILL KEEP SW FLOW ALOFT IN PLACE. WITH CONSTANT FLOW OF MOISTURE
OFF THE GULF...NEED TO KEEP SOME RAIN CHANCES GOING INTO NEXT
WEEK.
39
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 69 84 70 83 71 / 50 40 20 40 20
HOUSTON (IAH) 72 84 71 84 73 / 40 40 20 40 20
GALVESTON (GLS) 74 82 75 81 76 / 30 30 20 30 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 4 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
WALKER...WALLER...WASHINGTON...WHARTON.
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
EVENING FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...
BRAZOS...BURLESON...CHAMBERS...COLORADO...FORT BEND...
GALVESTON...GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...
MADISON...MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...
TRINITY...WALKER...WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 4 AM CDT EARLY THIS
MORNING FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...43
AVIATION/MARINE...40Hazardous weather outlook, May 12, 6:30 AM CDT, 19 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 630 AM CDT TUE MAY 12 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-131130- HOUSTON-TRINITY-MADISON-WALKER-SAN JACINTO-POLK-BURLESON-BRAZOS- WASHINGTON-GRIMES-MONTGOMERY-LIBERTY-COLORADO-AUSTIN-WALLER- HARRIS-CHAMBERS-WHARTON-FORT BEND-JACKSON-MATAGORDA-BRAZORIA- GALVESTON- 630 AM CDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLOOD WATCH IN EFFECT UNTIL 7 PM TONIGHT... .DAY ONE...TODAY AND TONIGHT ALTHOUGH MOST OF THE REGION WILL BE PRECIPITATION FREE THROUGH THE DAY...ANY SCATTERED AFTERNOON RAIN AND STORM ACTIVITY COULD CAUSE LOCALIZED FLOODING CONCERNS. OTHER THAN URBANIZED AREAS...FAR NORTHERN COUNTIES AND SOUTHWESTERN COASTAL COUNTIES CLOSER TO THE GULF WILL BE THE MOST SUSCEPTIBLE TO FLOODING. THESE ARE THE COUNTIES THAT HAVE RECEIVED THE HIGHEST RAINFALL SINCE SUNDAY NIGHT...THEIR SATURATED GROUNDS WILL NOT BE ABLE TO HANDLE RAINFALL RATES IN EXCESS OF 2 INCHES AN HOUR BEFORE RUNOFF OCCURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGHER PROBABILITY OF RETURN PRECIPITATION WEDNESDAY INITIATED FROM THE PASSAGE OF A VICINITY SHORTWAVE DISTURBANCE. LOWERING RAIN AND STORM CHANCES EACH SUBSEQUENT DAY THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY NOT BE NEEDED TODAY...POSSIBLY WITH RETURN PRECIPITATION WEDNESDAY.
In the hours before
Local storm report, May 12, 11:31 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1131 PM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/12/2015 GALVESTON TX LAW ENFORCEMENT
HIGH WATER AT THE 200 BLOCK OF EAST MAIN STREET.
&&
EVENT NUMBER HGX1500220
40Local storm report, May 13, 12:01 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1201 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/13/2015 GALVESTON TX LAW ENFORCEMENT
IMPASSABLE CONDITIONS DUE TO HIGH WATER ON EAST MAIN
AND HOUSTON AVENUE.
&&
EVENT NUMBER HGX1500222
40Local storm report, May 13, 12:26 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1226 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/13/2015 GALVESTON TX LAW ENFORCEMENT
300 BLOCK OF HOBBES ROAD FLOODED.
&&
EVENT NUMBER HGX1500223
40Local storm report, May 13, 12:31 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1231 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/13/2015 GALVESTON TX LAW ENFORCEMENT
HIGH WATER FROM THE 2300 BLOCK OF FM-518 TO ST
CHRISTOPHER AVE.
&&
EVENT NUMBER HGX1500224
40Local storm report, May 13, 12:49 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1249 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/13/2015 GALVESTON TX LAW ENFORCEMENT
SOUTH BOUND FEEDER OF I-45 AT HIGHWAY 96 IMPASSABLE DUE
TO HIGH WATER.
&&
EVENT NUMBER HGX1500225
40Local storm report, May 13, 1:34 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
134 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM FLASH FLOOD WEBSTER 29.53N 95.12W
05/13/2015 HARRIS TX DEPT OF HIGHWAYS
I-45 NORTH AND SOUTH BOUND FEEDER ROADS FLOODED AT
FM-528 NASA PARKWAY.
&&
EVENT NUMBER HGX1500226
40The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:24 PM CDT | Special Weather Statement | HGX | Chambers | 51 min |
| May 12, 7:28 PM CDT | Areal Flood Advisory | HGX | Liberty, Polk | 2 hr |
| May 12, 7:53 PM CDT | Flash Flood Warning | HGX | Galveston | 3 hr |
| May 12, 8:27 PM CDT | Areal Flood Warning | HGX | Grimes, Montgomery, Waller | 3 hr |
| May 12, 8:30 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 2 hr |
| May 12, 8:58 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| May 12, 9:10 PM CDT | River Flood Warning | HGX | Chambers, Liberty | 55 days |
| May 12, 9:10 PM CDT | River Flood Warning | HGX | Madison, Walker | 33 hr |
| May 12, 9:10 PM CDT | River Flood Warning | HGX | Matagorda, Wharton | 35 hr |
| May 12, 10:03 PM CDT | Flash Flood Warning | HGX | Brazoria | 3 hr |
| May 12, 10:25 PM CDT | Flash Flood Warning | HGX | Galveston, Harris | 3 hr |
| May 12, 10:38 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Matagorda | 112 min |
| May 12, 11:08 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 2 hr |
| May 12, 11:13 PM CDT | Areal Flood Warning | HGX | Grimes, Montgomery, Waller | 3 hr |
| May 12, 11:54 PM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Harris | 111 min |
| May 13, 12:14 AM CDT | River Flood Warning | HGX | Galveston, Harris | 38 hr |
| May 13, 12:19 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Harris | 56 min |
| May 13, 12:23 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| May 13, 1:11 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 3 hr |
| May 13, 1:21 AM CDT | Special Marine Warning | HGX | 24 min | |
| May 13, 2:35 AM CDT | River Flood Warning | HGX | Galveston, Harris | 7 days |
| May 13, 2:58 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 34 hr |
| May 13, 4:00 AM CDT | Areal Flood Warning | HGX | Grimes, Montgomery, Waller | 6 hr |
| May 13, 4:14 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Polk, San Jacinto | 3 hr |
| May 13, 4:15 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 60 min |
| May 13, 4:36 AM CDT | River Flood Warning | HGX | Liberty, Polk | 3 days |
| May 13, 5:15 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Galveston, Harris | 4 hr |
| May 13, 9:21 AM CDT | Areal Flood Warning | HGX | Brazoria, Chambers, Galveston, Harris | 3 hr |
| May 13, 10:53 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 3 days |
| May 13, 10:53 AM CDT | River Flood Warning | HGX | Trinity, Walker | 7 days |
| May 13, 10:53 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 64 days |
| May 13, 2:33 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Waller, Washington | 117 min |
| May 13, 3:24 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Montgomery, Walker, Waller and 1 more | 111 min |
| May 13, 3:35 PM CDT | Tornado Warning | HGX | Jackson, Wharton | 25 min |
| May 13, 3:50 PM CDT | Flash Flood Warning | HGX | Liberty, Polk, San Jacinto | 115 min |
| May 13, 4:07 PM CDT | Special Weather Statement | HGX | Jackson | 38 min |
| May 13, 4:47 PM CDT | Flash Flood Warning | HGX | Houston, Madison, Polk, San Jacinto, Trinity, Walker | 118 min |
| May 13, 5:39 PM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 2 hr |
| May 13, 6:04 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 116 min |
| May 13, 6:26 PM CDT | Areal Flood Advisory | HGX | Grimes, Montgomery, Walker | 109 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.